# SDR GTIA0300964

- Difficulty date: November 7, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL LEFT STATION 200-237, BLUE WATER STAIN, HAT CHANNEL DELAMINATING FROM PANEL DOME NUT BROKEN OFF.  REBONDED HAT CHANNEL.  (M)
